# SDR USAA2012100800013

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 15,148 hours, 4,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2703
- Condition: Low Pressure
- Location: R1 Door
- Part time: 15,148 hours, 4,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"CHECK DOOR PRESSURE" LIGHT ILLUMINATED FOR DOOR 1R ON FLIGHT ATTENDANT CIDS PANEL.  SERVICED 1R DOOR ASSIST BOTTLE.
